# SDR FDEA201703180956

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 55,503 hours, 24,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02181
- Condition: Malfunctioned
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING ARRIVAL, AT SELECTION OF FLAPS TO 20, ONE FLAP POINTER REMAINED AT 15 WHILE OTHER CONTINUED TO 20.  NO EICAS MESSAGE OR TRAILING EDGE LIGHT ILLUMINATED.  LANDING EXECUTED AT FLAPS 20.  DURING APPROACH  BOTH POINTERS RESET TO 20. UNEVENTFUL LANDING AND ROLLOUT.  OPERATED FLAPS NUMEROUS TIMES AT GATE, COULD NOT DUPLICATE THE PROBLEM.  REMOVED AND REPLACED THE NR 1 FSEU.  ACCOMPLISHED ALL REQUIRED CHECKS AND ALL CHECKED NORMAL.
